# SDR USAA2010101992314

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 66,705 hours, 30,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9245 - PHX - EEL - FOUND BROKEN WIRE AT EMERGENCY LIGHT ROW 11 LEFT.  MAINTENANCE INSTALLED NEW SEAT HARNESS ROW 11 LEFT IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
